MAUDE Adverse Event Report: ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 21029371001
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable ise indirect na for gen.2 results from three patient samples tested on the cobas integra 400 plus.The initial results were not reported outside of the laboratory.The patient samples were rerun on their other analyzer.Sample 1: the initial result was from the analyzer 168.2 mmol/l.The repeat result from the other analyzer was 139.0 mmol/l.Sample 2: the initial result from the analyzer was 174.8 mmol/l.The repeat result from the other analyzer was 139.0 mmol/l.Sample 3: the initial result from the analyzer was 158.8 mmol/l.The repeat result from the other analyzer was 139.0 mmol/l.
 
Additional Manufacturer Narrative
The serial number of the cobas integra 400 plus is (b)(6).The customer recalibrated the ion-selective electrode (ise) module.The results showed instability.They then cleaned the mixing tower; and replaced the ise rack reagents, direct calibrator, and probe.They also checked and activated the electrodes; and conditioned the ise tubing.The customer recalibrated with successful results.The investigation did not identify a product problem.The cause of the event could not be determined. .

Brand Name
SODIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17625727
Report Number1823260-2023-02772
Device Sequence Number6202062
Product Code JGS
UDI-Device Identifier04015630032457
UDI-Public04015630032457
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K963627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21029371001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2023
Initial Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown